# SDR CALA2015010692906

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 99,575 hours, 11,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1780 - 1800 STRINGER 36 - 37R SKIN REPAIRED IAW SRM 53-00-01 FIG 201 REPAIR 14 REV 91.  THIS IS A CATEGORY B REPAIR & THE CRITICAL ROW OF FASTENERS WERE NOT ZERO TIMED.  INSPECTION REQUIREMENTS TO BEGIN AT 15000 PTC SINCE AC DELIVERY, REPEAT INSPECTION TO BE ACCOMPLISHED AT 6000 CYCLE INTERVALS.
